home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 9, Allegra 24 Hour Allergy Relief Tablets - Fexofenadine Hydrochloride, 5 ct
slide 2 of 9, Allegra 24 Hour Allergy Relief Tablets - Fexofenadine Hydrochloride, 5 ct
slide 3 of 9, Allegra 24 Hour Allergy Relief Tablets - Fexofenadine Hydrochloride, 5 ct
slide 4 of 9, Allegra 24 Hour Allergy Relief Tablets - Fexofenadine Hydrochloride, 5 ct
slide 5 of 9, Allegra 24 Hour Allergy Relief Tablets - Fexofenadine Hydrochloride, 5 ct
slide 6 of 9, Allegra 24 Hour Allergy Relief Tablets - Fexofenadine Hydrochloride, 5 ct
slide 7 of 9, Allegra 24 Hour Allergy Relief Tablets - Fexofenadine Hydrochloride, 5 ct
slide 8 of 9, Allegra 24 Hour Allergy Relief Tablets - Fexofenadine Hydrochloride, 5 ct
slide 9 of 9, Allegra 24 Hour Allergy Relief Tablets - Fexofenadine Hydrochloride, 5 ct
Allegra

Allegra 24 Hour Allergy Relief Tablets - Fexofenadine Hydrochloride

Age group directions: Adults and Children 12 Years of Age and Over : Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours. Children Under 12 Years of Age : Do not use. Adults 65 Years of Age and Older : Ask a doctor. Consumers with Kidney Disease : Ask a doctor.

Ingredients

Active Ingredients: Fexofenadine HCl (180 mg). Purpose: Antihistamine. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Iron Oxide Blends, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Titanium Dioxide..